# SDR IPXA2022071284099

- Difficulty date: June 13, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: B5327075400300
- Part serial: NA
- Condition: Missing
- Location: Zone 240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDC FLOOR PANEL 242KF INSERT AT FR 36 MISSSINGREPLACED INSERT ON MDC PANEL 242KF IAW EO NO M-5320-38342-C
